Items where Author is "Stipsicz, András"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 16.


Ozsváth, Péter and Stipsicz, András and Szabó, Zoltán (2016) Knot lattice homology in L-spaces. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 25 (1). p. 1650003. ISSN 0218-2165

Park, Heesang and Stipsicz, András (2015) Symplectic 4-manifolds via symplectic surgery on complex surface singularities. Bulletin of the Korean Mathematical Society, 52 (4). pp. 1213-1223. ISSN 1015-8634

Stipsicz, András (2015) Symplectic 4-manifolds, Stein domains, Seiberg-Witten theory and mapping class groups. GEOMETRY & TOPOLOGY MONOGRAPHS, 19. pp. 173-200. ISSN 1464-8989

Bowden, Jonathan and Crowley, Diarmuid and Stipsicz, András and Kellner, Bernd C. (2015) The topology of Stein fillable manifolds in high dimensions II. Geometry and Topology, 19 (5). pp. 2995-3030. ISSN 1465-3060

Ozsváth, Péter and Stipsicz, András and Szabó, Zoltán (2014) Knots in lattice homology. COMMENTARII MATHEMATICI HELVETICI, 89 (4). pp. 783-818. ISSN 0010-2571

Bowden, Jonathan and Crowley, Diarmuid and Stipsicz, András (2013) Contact structures on M × S2 {Mathematical expression}. MATHEMATISCHE ANNALEN, &. pp. 1-9. ISSN 0025-5831

Murphy, E. and Niederkrüger, K. and Plamenevskaya, O. and Stipsicz, András (2013) Loose Legendrians and the plastikstufe. Geometry and Topology, 17 (3). pp. 1791-1814. ISSN 1465-3060

Park, H. and Stipsicz, András (2013) Smoothings of singularities and symplectic surgery. JOURNAL OF SYMPLECTIC GEOMETRY, &. &. ISSN 1527-5256

Ozsváth, Péter and Stipsicz, András and Szabó, Zoltán (2012) Combinatorial Heegaard Floer homology and nice Heegaard diagrams. ADVANCES IN MATHEMATICS, 231 (1). pp. 102-171. ISSN 0001-8708

Kalmár, Boldizsár and Stipsicz, András (2012) Maps on 3-manifolds given by surgery. PACIFIC JOURNAL OF MATHEMATICS, 257 (1). pp. 9-35. ISSN 0030-8730

Ozsváth, Péter and Stipsicz, András and Szabó, Zoltán (2009) Floer homology and singular knots. JOURNAL OF TOPOLOGY, 2 (2). pp. 380-404. ISSN 1753-8416

Stipsicz, András and Vértesi, Vera (2009) On invariants for Legendrian knots. PACIFIC JOURNAL OF MATHEMATICS, 239 (1). pp. 157-177. ISSN 0030-8730


Némethi, András and Braun, Gábor and Stipsicz, András (2012) Algebrai szingularitások topológiai tulajdonságai = Topological properties of algebraic singularities. Project Report. OTKA.

Szamuely, Tamás and Domokos, Mátyás and Frenkel, Peter and Küronya, Alex and Némethi, András and Stipsicz, András and Szabó, Endre and Szendroi, Balázs and Szilárd, Ágnes (2011) Algebrai geometria és határterületei = Algebraic Geometry and Its Neighbouring Fields. Project Report. OTKA.

Stipsicz, András and Juhász, András and Lippner, Gábor and Némethi, András and Szilárd, Ágnes and Szőke, Róbert and Szűcs, András and Tóth, Árpád and Vértesi, Vera (2009) Szingularitások vizsgálata és holomorf geometria = Study of singularities and holomorphic geometry. Project Report. OTKA.

Szűcs, András and Stipsicz, András (2006) Sima sokaságok topológiai tulajdonságainak vizsgálata = Topological properties of smooth manifolds. Project Report. OTKA.

This list was generated on Wed Jun 21 21:37:08 2017 CEST.